Addendum : Finiteness theorems for discrete subgroups of bounded covolume in semi-simple groups
Publications Mathématiques de l'IHÉS, Volume 71  (1990), p. 173-177
@article{PMIHES_1990__71__173_0,
     author = {Borel, Armand and Prasad, Gopal},
     title = {Addendum : Finiteness theorems for discrete subgroups of bounded covolume in semi-simple groups},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {71},
     year = {1990},
     pages = {173-177},
     zbl = {0712.11026},
     mrnumber = {93a:22008},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1990__71__173_0}
}
Borel, Armand; Prasad, Gopal. Addendum : Finiteness theorems for discrete subgroups of bounded covolume in semi-simple groups. Publications Mathématiques de l'IHÉS, Volume 71 (1990) , pp. 173-177. http://www.numdam.org/item/PMIHES_1990__71__173_0/

[1] A. Borel and G. Prasad, Finiteness theorems for discrete subgroups of bounded covolume in semi-simple groups, Publ. Math. I.H.E.S., 69 (1989), 119-171. | Numdam | MR 91c:22021 | Zbl 0707.11032

[2] E. A. Nisnevič, Theorem of properness of Galois cohomology maps over function fields (in Russian), Dokl. Acad. Nauk BSSR, 23 (1979), 1065-1068. | MR 81k:14037 | Zbl 0423.14031

[3] J. Oesterlé, Nombres de Tamagawa et groupes unipotents en caractéristique p, Invent. Math., 78 (1984), 13-88. | MR 86i:11016 | Zbl 0542.20024

[4] G. Prasad, Volumes of S-arithmetic quotients of semi-simple groups, Publ. Math. I.H.E.S., 69 (1989), 91-117. | Numdam | MR 91c:22023 | Zbl 0695.22005

[5] W. Scharlau, Quadratic and hermitian forms, Springer-Verlag, Heidelberg (1985). | MR 86k:11022 | Zbl 0584.10010